# SDR UPS98827620

- Difficulty date: August 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 90
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE C-CK, STA 90 ABOVE L33R INTERCOSTAL CRACKED TOP FLANGE.  REMOVED AND REPLACED INTERCOSTAL IAW DC8 SRM 51-1-21.  FABRICATED INTERCOSTAL IAW DAC DWG 5750726.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.
